Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 14, Number 71
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

On the propagation of round-off errors in the numerical treatment of the wave equation
Arnold N. Lowan PDF
Math. Comp. 14 (1960), 223-228
Rotors in polygons and polyhedra
Michael Goldberg PDF
Math. Comp. 14 (1960), 229-239
Numerical quadrature over a rectangular domain in two or more dimensions. III. Quadrature of a harmonic integrand
J. C. P. Miller PDF
Math. Comp. 14 (1960), 240-248
A method for calculating solutions of parabolic equations with a free boundary
Milton E. Rose PDF
Math. Comp. 14 (1960), 249-256
Alternative formulas for osculatory and hyperosculatory inverse interpolation
Herbert E. Salzer PDF
Math. Comp. 14 (1960), 257-261
Permanents of incidence matrices
Paul J. Nikolai PDF
Math. Comp. 14 (1960), 262-266
On the numerical treatment of heat conduction problems with mixed boundary conditions
Arnold N. Lowan PDF
Math. Comp. 14 (1960), 266-270
High precision calculation of $\textrm {Arcsin}\ x$, $\textrm {Arccos}\ x$, and $\textrm {Arctan} x$
I. E. Perlin and J. R. Garrett PDF
Math. Comp. 14 (1960), 270-274
The calculation of toroidal harmonics
A. Rotenberg PDF
Math. Comp. 14 (1960), 274-276
Transcendental equation for the Schrödinger equation
J. R. M. Radok PDF
Math. Comp. 14 (1960), 276-278
A note on factors of $n^{4}+1$
A. Gloden PDF
Math. Comp. 14 (1960), 278-279
A note on the solution of quartic equations
Herbert E. Salzer PDF
Math. Comp. 14 (1960), 279-281
A conjugate factor method for the solution of a cubic
D. A. Magula PDF
Math. Comp. 14 (1960), 281-283
Reviews and Descriptions of Tables and Books
Math. Comp. 14 (1960), 284-307
Table Errata
Math. Comp. 14 (1960), 308-308
Math. Comp. 14 (1960), 309-309
Math. Comp. 14 (1960), 310-310